# SDR SWAA2016071353737

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 64,781 hours, 51,364 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 3415251
- Part serial: 2410XA
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID LIGHT FLICKING WHEN AUTO BRAKE INITIALLY SELECTED. CONTINUE TO FLICKER AFTER AUTO BRAKES SELECTED OFF. DECLARED EMERGENCY.  R & R THE PARKING BRAKE SHUTOFF VALVE IAW MM.
